Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 2007, Article ID 68280, 10 pages
http://dx.doi.org/10.1155/2007/68280
Research Article

A Paradox in a Queueing Network with State-Dependent Routing and Loss

Department of Statistics, The University of Auckland, Private Bag 92019, Auckland 1142, New Zealand

Received 25 May 2007; Accepted 8 August 2007

Academic Editor: Paul Cowpertwait

Copyright © 2007 Ilze Ziedins. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ilze Ziedins, “A Paradox in a Queueing Network with State-Dependent Routing and Loss,” Journal of Applied Mathematics and Decision Sciences, vol. 2007, Article ID 68280, 10 pages, 2007. https://doi.org/10.1155/2007/68280.